# SDR GTIA96NK022

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fairing
- Condition: Delaminated
- Location: Rt Adf Antenna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD RIGHT ADF ANTENNA FAIRING DEFECTIVE DUE TO DELAMINATION.  REPAIRED FORWARD RIGHT ADF ANTENNA IAW COOPESA DWG HSE9-53-262 DATED DEC 8, 1995 AND FAA FORM 8110-3 DATED DEC 11, 1995.  (M)
